# SDR DALA2016090406446

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME, BS 1542 CANT BETWEEN DOOR FRAME AND LONGERON 24R IN AFT ACCESSORY COMPARTMENT.  TWO CRACKS FOUND DURING HFEC.  REPAIRED IAW SRM 53-10-02.
